×

zbMATH — the first resource for mathematics

Sur le problème des transformations équivalentes infinitesimales d’une surface, et ses rélations avec la théorie des congruences de sphères. (French) Zbl 0108.34503

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BOUDET , Sur quelques propriétés géométriques des transformations infinitésimales des surfaces (Thèse, Marseille, 1961 ). MR 31 #666
[2] H. PAILLOUX , Contribution à l’étude des systèmes déformables (Thèse, Paris, 1937 ). Mouvements fluides entraînant une famille de surfaces inextensibles (Bull. Sc. Math., 1939 , p. 329-353). Zbl 0023.08001 | JFM 65.0972.03 · Zbl 0023.08001 · www.emis.de
[3] P. VINCENSINI , Sur les congruences des cordes de contact des enveloppes de sphères (Ann. scient. Éc. Norm. Sup., t. 61, 1944 , p. 119-147). Numdam | MR 7,262f | Zbl 0060.36204 · Zbl 0060.36204 · numdam:ASENS_1944_3_61__119_0 · eudml:81580
[4] P. VINCENSINI , Sur une transformation de l’espace réglé et sur les systèmes sphériques isothermes (Bull. Sc. math., t. 65, 1941 , p. 155-186). MR 7,31g | Zbl 0026.26202 | JFM 67.0657.02 · Zbl 0026.26202 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.